# SDR ASOA2018042505107

- Difficulty date: April 18, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 35,299 hours, 25,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341422
- Condition: Corroded
- Location: Bs 280
- Part time: 35,299 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT DOOR POST CORRODED AT BOTTOM AT BS 280.  REPAIRED THE POST IAW EC/TC REO 670-53-11-745, AND REO 670-53-11-745, REV -A.
